Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 152, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2025, 7:04 PM EDT for Crawford County, Ohio. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2025, 7:04 PM EDT (23:04 UTC)
- Expired
- Jul 26, 2025, 7:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, OH
The radar
The Cleveland radar (KCLE), 108 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:05 PM EDT | TSTM WND DMG | 4 N Bucyrus, OH | Public safety scanner reported tree limbs and power lines down on State Route 4 near Quaintance Road. Time estimated via radar. |
| Jul 26, 7:07 PM EDT | TSTM WND DMG | 5 Nne Bucyrus, OH | Public safety scanner reported a tree limb down across Beechgrove Road between Hieber Road and Spore Brandywine Road. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
415
WUUS51 KCLE 262304
SVRCLE
OHC033-262330-
/O.NEW.KCLE.SV.W.0152.250726T2304Z-250726T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
704 PM EDT Sat Jul 26 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Crawford County in north central Ohio...
* Until 730 PM EDT.
* At 704 PM EDT, a severe thunderstorm was located near Bucyrus,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Bucyrus, New Washington, Chatfield, Benton, Tiro, North Robinson,
Oceola, and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4078 8305 4088 8312 4099 8311 4100 8273
4089 8272 4083 8273 4078 8291
TIME...MOT...LOC 2304Z 244DEG 31KT 4086 8298
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic2 follow-up statements
670
WWUS51 KCLE 262320
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
720 PM EDT Sat Jul 26 2025
OHC033-262330-
/O.CON.KCLE.SV.W.0152.000000T0000Z-250726T2330Z/
Crawford OH-
720 PM EDT Sat Jul 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN CRAWFORD COUNTY...
At 720 PM EDT, a severe thunderstorm was located over New Washington,
or 10 miles northeast of Bucyrus, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
New Washington, Chatfield, Tiro, North Robinson, and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4079 8286 4097 8304 4099 8299 4100 8273
4089 8272 4083 8273
TIME...MOT...LOC 2320Z 242DEG 30KT 4093 8286
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic576
WWUS51 KCLE 262329
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
729 PM EDT Sat Jul 26 2025
OHC033-262338-
/O.EXP.KCLE.SV.W.0152.000000T0000Z-250726T2330Z/
Crawford OH-
729 PM EDT Sat Jul 26 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4079 8286 4097 8304 4099 8299 4100 8273
4089 8272 4083 8273
TIME...MOT...LOC 2328Z 244DEG 31KT 4096 8279
$$
SefcovicWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:15 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 26, 4:15 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 415 PM EDT Sat Jul 26 2025 .SYNOPSIS... A weak quasi-stationary front located across the lower Great Lakes and Upper Ohio Valley will drift around the area through Monday. An upper level ridge will build from the Central U.S. into the Ohio Valley Monday and Tuesday with hotter weather. A stronger cold front will arrive midweek with cooler and drier weather for the end of the week. && .NEAR TERM /THROUGH SUNDAY NIGHT/... The main weather message for the near term period includes more very warm and muggy conditions in the forecast along with chances for scattered showers and thunderstorms. The higher rain chances will favor the afternoon and evening hours associated with diurnal convection from maximum heating. We have a very moist, tropical-like airmass across the Ohio Valley and lower Great Lakes this weekend. Precipitable water ranges from 1.80" to 2.00"+ which is near the maximum value for this time of year. There is a weak quasi-stationary frontal boundary located across the lower Great Lakes and Upper Ohio Valley this afternoon. This weak surface front will drift or meander near our area through Sunday night. There is a large upper level ridge currently over much of the southeastern U.S. Our area is on the northern edge of this ridge and the mid level steering flow is basically parallel to the weak surface front. MLCAPE values are 1500-2500 J/KG this afternoon and DCAPE of 700-1000 J/KG. Effective deep-layer shear is modest at 25-30 knots. This atmospheric setup will favor scattered convection with heavy rainfall rates and likely some gusty winds. There could be a couple strong to severe storms that may produced a few isolated damaging wind gusts this afternoon into the evening. SPC has the area highlighted in a marginal risk for severe weather today. WPC has the area highlighted in a marginal to slight risk for excessive rainfall and flash flood threat. Most of the convection will gradually decrease in intensity and coverage as the evening progresses into the overnight hours. Widely scattered or chance POPs will remain through the overnight into Sunday morning. The nearly stalled front will again be the focus for redevelopment of convection over northern Ohio into NWPA Sunday. POPs will increase as well towards midday and the afternoon Sunday. Rain chances will start to taper off from north to south towards the evening as the surface boundary sags southward into central Ohio. High temperatures will climb back into the upper 80s to around 90 degrees Sunday afternoon. Heat index values will be in the upper 90s. Convection on Sunday will be similar in nature as today with localized heavy rainfall and gusty winds possible. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... The heat and humidity will crank back up for Monday and Tuesday. That weak front will finally wash out and the large upper ridge over the southern CONUS will build into the Ohio Valley for a couple days. Our rain chances will go down to slight POPs but the main weather story for Monday and Tuesday will be the return of excessive heat. High temperatures will likely range from the upper 80s to lower/mid 90s. Surface dewpoints will be in the lower to middle/upper 70s with very humid conditions. Heat index values will range from the upper 90s to 104 degrees potentially. We will monitor trends over the next day or so for a possible Heat Advisory headline needed for the Monday and Tuesday timeframe. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Some relief from the heat and humidity will arrive with a stronger cold front pushing southward across the Great Lakes and Ohio Valley on Wednesday. We will increase POPs for scattered showers and storms along and ahead of the cold front midweek. A large upper level trough will carve out across the Great Lakes into the Northeast CONUS for the end of next week. A large surface high pressure system will drop southward from southern Canada into the Great Lakes Thursday through Saturday. Temperatures will be very pleasant with lower humidity levels. High temperatures will be in the middle 70s to lower 80s. Overnight low temperatures will be very nice in the 50s, away from the lakeshore, for a few nights. && .AVIATION /18Z Saturday THROUGH Thursday/... Unsettled weather is anticipated over the next 24 hours as a warm front continues to lift north of Lake Erie and a series of shortwaves ripple across the local area. Multiple rounds of showers and thunderstorms are likely through at least early Sunday morning, although high res guidance continues to struggle with the exact timing and placement of showers/storms through the next 18 hours or so. Showers are beginning to develop over inland Ohio with slightly stronger/more organized convection moving into northwestern Ohio as of about 1730Z. Currently thinking that this round of showers/storms will move east across the area this afternoon into early this evening with another round moving into the area near or shortly after 00Z tonight. This round will likely move east into the overnight with additional showers and perhaps a few thunderstorms possible across NE OH/NW PA Sunday morning. Attempted to time out each round of showers/storms for each TAF site, but amendments will likely be needed as the situation evolves and confidence increases. VFR with scattered cumulus is likely outside of thunderstorms through this evening, but there may be periods of MVFR ceilings at KERI/KYNG this afternoon. Non-VFR conditions are likely in any thunderstorms and moderate to heavy rain through Sunday morning. Depending on where rain falls, there may be some patchy fog and lower stratus late tonight into Sunday morning. Winds will be south/southwest and under 10 knots through tonight before becoming more westerly by Sunday afternoon. Outlook...Non-VFR possible through Sunday in scattered showers and thunderstorms with a frontal boundary lingering in the area. Non-VFR possible in showers and thunderstorms Wednesday and Wednesday night. && .MARINE... Winds will generally be variable and 10 knots or less through early evening before shifting to the west/southwest and increasing to 10 to 15 knots later tonight through Sunday morning. Winds should diminish to 10 knots or less in the western basin by Sunday afternoon, but winds and waves may remain elevated in the eastern basin through the afternoon. Southwest winds under 10 knots are expected late Sunday through much of Monday before onshore flow develops and winds increase to about 10 knots behind a cold front Tuesday into Wednesday. Northeast winds 10 to 15 knots are expected as high pressure begins to build into the region on Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77 SHORT TERM...77 LONG TERM...77 AVIATION...15 MARINE...15
Hazardous weather outlook, Jul 26, 4:18 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 418 PM EDT Sat Jul 26 2025 LEZ061-142>149-162>169-272030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Occasional showers and thunderstorms are expected today and tonight. There is a Marginal Risk (level 1 of 5) for severe thunderstorms, with damaging winds as the main threat. Thunderstorms will also be capable of producing torrential rainfall, which may lead to localized flash flooding with training or repeated storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Peak heat index values are expected to reach the upper 90s to 104 degrees Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jul 26, 6:01 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
601 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Dmg 4 SSW Conneaut Lake 41.55N 80.34W
07/26/2025 Crawford PA 911 Call Center
Public safety scanner reported a tree down
on Atlantic Lake Road near West Calvin Road.
Time estimated via radar.
&&
15Local storm report, Jul 26, 6:07 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
607 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Tstm Wnd Dmg 4 SSW Blooming Valley 41.63N 80.06W
07/26/2025 Crawford PA 911 Call Center
Public safety scanner reported a tree down
and blocking State Highway 27 between Moyer
Road South Wayland Road. Time estimated via
radar.
&&
15Special weather statement, Jul 26, 6:09 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
609 PM EDT Sat Jul 26 2025
OHZ017-018-027-028-036-262300-
Seneca OH-Crawford OH-Wyandot OH-Marion OH-Hancock OH-
609 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SENECA...NORTHWESTERN
MARION...WYANDOT...WESTERN CRAWFORD AND EASTERN HANCOCK COUNTIES
THROUGH 700 PM EDT...
At 608 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Findlay to Kenton. Movement was east at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Tiffin, Fostoria, Upper Sandusky, Forest, Arlington,
Sycamore, Arcadia, Morral, Vanlue, New Riegel, Marseilles, Carey,
Benton, Nevada, Bettsville, Mount Blanchard, Wharton, Jenera, and
Harpster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4105 8375 4117 8345 4117 8342 4118 8342
4126 8323 4126 8312 4125 8311 4068 8301
4062 8342 4068 8342 4070 8344 4071 8349
4082 8351 4082 8371
TIME...MOT...LOC 2208Z 250DEG 25KT 4100 8368 4067 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicLocal storm report, Jul 26, 6:13 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
613 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tstm Wnd Dmg 3 SSE Meadville 41.61N 80.11W
07/26/2025 Crawford PA 911 Call Center
Public safety scanner reported a tree and
wires down on Tamarack Drive. Time estimated
via radar.
&&
15Special weather statement, Jul 26, 6:58 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
658 PM EDT Sat Jul 26 2025
OHZ018-019-027>029-262345-
Seneca OH-Crawford OH-Huron OH-Wyandot OH-Richland OH-
658 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HURON...
NORTHWESTERN RICHLAND...SOUTHEASTERN SENECA...NORTHEASTERN WYANDOT
AND CRAWFORD COUNTIES THROUGH 745 PM EDT...
At 658 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bucyrus, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bucyrus, Shelby, Willard, Plymouth, New Washington, Sycamore,
Chatfield, Attica, Benton, Nevada, Tiro, Oceola, and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4075 8310 4097 8323 4114 8273 4090 8256
TIME...MOT...LOC 2258Z 247DEG 26KT 4086 8306
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicLocal storm report, Jul 26, 7:00 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
700 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Tstm Wnd Dmg 7 SSW Conneaut Lake 41.51N 80.35W
07/26/2025 Crawford PA 911 Call Center
Several trees and wires down around
Atlantic. Time estimated via radar.
&&
15The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:38 PM EDT | Special Weather Statement | CLE | Lucas | 37 min |
| Jul 26, 2:52 PM EDT | Special Marine Warning | CLE | 38 min | |
| Jul 26, 2:58 PM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Jul 26, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 24 min |
| Jul 26, 3:26 PM EDT | Special Weather Statement | CLE | Wayne | 34 min |
| Jul 26, 3:28 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 26, 3:37 PM EDT | Areal Flood Advisory | CLE | Medina, Portage, Summit | 2 hr |
| Jul 26, 3:39 PM EDT | Special Weather Statement | CLE | Summit | 36 min |
| Jul 26, 3:55 PM EDT | Special Weather Statement | CLE | Stark | 50 min |
| Jul 26, 4:07 PM EDT | Special Weather Statement | CLE | Mahoning | 38 min |
| Jul 26, 4:26 PM EDT | Special Weather Statement | CLE | Mahoning | 49 min |
| Jul 26, 4:28 PM EDT | Special Weather Statement | CLE | Marion | 47 min |
| Jul 26, 4:31 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 26, 4:41 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 39 min |
| Jul 26, 4:58 PM EDT | Special Weather Statement | CLE | Crawford, Wyandot | 32 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 51 min |
| Jul 26, 5:19 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga | 73 min |
| Jul 26, 5:27 PM EDT | Special Weather Statement | CLE | Crawford, Seneca | 48 min |
| Jul 26, 5:32 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Jul 26, 5:37 PM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Jul 26, 6:09 PM EDT | Special Weather Statement | CLE | Hancock, Seneca, Wyandot | 51 min |
| Jul 26, 6:58 PM EDT | Special Weather Statement | CLE | Crawford | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.